Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 2, Pages 161-175
http://dx.doi.org/10.1155/S0161171278000204

A class of generalized uniform asymptotic expansions

Department of Mathematics, Stevens Institute of Technology, Hoboken 07030, New Jersey, USA

Received 2 May 1977; Revised 19 September 1977

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wilson C. Obi, “A class of generalized uniform asymptotic expansions,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 2, pp. 161-175, 1978. doi:10.1155/S0161171278000204